m+Medelevator.RU
← Поиск публикаций
The Journal of neuroscience nursing : journal of the American Association of Neuroscience Nurses · 1993

Neuroleptic malignant syndrome: a dangerous complication of neuroleptic therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Byrd C

Аннотация

Neuroleptic malignant syndrome is a potentially fatal syndrome that can occur in patients taking neuroleptics or other psychotropic drugs. It is characterized by muscle rigidity, hyperthermia, altered mentation, autonomic dysfunction, increased CPK and leukocytosis. A primary factor in NMS may be a decrease in functioning of dopaminergic neurons. Treatment usually consists of discontinuation of the neuroleptic drug, drug therapy with bromocriptine and dantrolene and supportive measures. The key to successful medical and nursing management is aggressive supportive care with a focus on preventing complications. With the frequency of administration of neuroleptic drugs, neuroscience nurses should be aware of this potentially lethal complication of neuroleptic therapy.

Предметные рубрики MeSH